MAUDE Adverse Event Report: KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Offset Neck 15° - 8mm - M / Spherical Cup Ø9 mm

KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Offset Neck 15° - 8mm - M / Spherical Cup Ø9 mm
Model Number NTO158 / CTO09
Medical Device Problem Codes Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Codes Metal Related Pathology (4530); Implant Pain (4561)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a male 68-year-old patient, underwent for surgery on (b)(6) 2022.Since march, he reported recurrent pain for the first time.The surgeon decided to perform a revision surgery, explanted the prosthesis, and proceeded with a trapeziectomy.
 
Additional Manufacturer Narrative
Based on the available information, the incident is not attributed to a manufacturing or design defect of the specific returned device.Based on the available information, the root cause of the reported event could not be determined with certainty.The explant findings are consistent with an intra prosthetic conflict, potentially resulting from a deviation from the surgical technique and possibly exacerbated by the patient's high level of activity.However, the initiating mechanism that led to the development of this intra prosthetic conflict could not be conclusively established.

Brand Name
Touch - CMC1 Prosthesis
Common Device Name
TOUCH® - CMC1 Prosthesis Offset Neck 15° - 8mm - M / Spherical Cup Ø9 mm
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key50015459
Report Number3024706750-2026-00080
Device Sequence Number10551220
Product Code SFA
UDI-Device Identifier07640181160051
UDI-Public07640181160051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNTO158 / CTO09
Device Catalogue NumberNTO158 / CTO09
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale